# SDR FDEA201104281654

- Difficulty date: April 28, 2011
- Submitted: May 5, 2011
- Operation: Air carrier
- Aircraft: N948FD
- Make and model: Boeing 757236
- Aircraft serial: 25059
- Aircraft time: 33,581 hours, 30,265 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Condition: Misrepaired
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR FWD FRAME WITH EXISTING REPAIR AT UPPER HINGE CUTOUT AREA NOT IAW DOCUMENTATION, REMOVED AND REPAIRED AS PER E.A. F-5210-146439. REPAIR IS CLASSIFIED AS MAJOR.
